# SDR SIMA20220416003

- Difficulty date: April 16, 2022
- Submitted: April 17, 2022
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 50,585 hours, 46,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR LH UPPER EXTERIOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10 OPS CHECK GOOD NO DEFECTS FOUND
